# SDR CALA2021070501034

- Difficulty date: July 5, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 53,897 hours, 19,227 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Erosion Shield
- Condition: Missing
- Location: Rt Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RT NLG DOOR MISSING LEADING EDGE EROSION BOOT. SEE PHOTO. PHOTO. PERFORMED INTERIM REPAIR PER PART 1 OF ECRA 5280-01284 REV C. ISSUED DIP TO INSPECT PER PART 2 AT INTERVALS NOT TO EXCEED 7 DAYS AND PERMANENT REPAIR PER PART 3 WITHIN 30 DAYS. APPROVED TO INSPECT PER PART 2 AT INTERVALS NOT TO EXCEED 7 DAYS AND PERMANENT REPAIR PER PART 3 WITHIN 30 DAYS IN REF WITH ECRA 5280-01284 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED  :  QC REVIEWED. TOMC APPROVED  :  QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
